# SDR SWAA2019052433013

- Difficulty date: March 30, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 69,857 hours, 41,016 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A0640
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK LEFT WINDOW POST CRACKED AT BS. 225, BETWEEN #2 AND #3 WINDOW CRACKED AT TOP FASTENER ON AFT SIDE. R&R LT #3 WINDOW FRAME IAW EA, SRM, & DWG.
